Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 24, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Dec 23, 2007, 4:13 AM MST. It took effect at Dec 23, 2007, 11:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2007, 4:13 AM MST (11:13 UTC)
- In effect from
- Dec 23, 2007, 11:00 PM MST
- Expired
- Dec 24, 2007, 2:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 231113 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 413 AM MST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT FOR EASTERN GLACIER COUNTY AND HIGH WIND WATCH IN EFFECT FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA FROM 11 PM THIS EVENING UNTIL 2 PM MST MONDAY... .A PACIFIC STORM SYSTEM WILL APPROACH NORTH CENTRAL MONTANA LATE THIS WEEKEND. AS A RESULT...STRONG WINDS WILL OCCUR ACROSS THE AREA LATE SUNDAY NIGHT AND CONTINUE THROUGH MONDAY. MTZ010-232000- /O.UPG.KTFX.HW.A.0025.071224T0600Z-071224T2100Z/ /O.NEW.KTFX.HW.W.0024.071224T0600Z-071224T2100Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 413 AM MST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST MONDAY FOR EASTERN GLACIER COUNTY... ...HIGH WIND WATCH NO LONGER IN EFFECT FOR EASTERN GLACIER COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR EASTERN GLACIER COUNTY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT FOR EASTERN GLACIER COUNTY. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS ABOVE 60 MPH WILL BE LIKELY ACROSS THE WARNING AREA. THE STRONGEST WINDS ARE EXPECTED MONDAY MORNING...AND WINDS ARE EXPECTED TO SUBSIDE BY MONDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ011>014-044>046-049-050-232000- /O.NEW.KTFX.HW.A.0026.071224T0600Z-071224T2100Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD... STANFORD 413 AM MST SUN DEC 23 2007 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS ABOVE 60 MPH WILL BE POSSIBLE ACROSS THE WATCH AREA. THE STRONGEST WINDS ARE EXPECTED MONDAY MORNING...AND WINDS ARE EXPECTED TO SUBSIDE BY MONDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ COHEN
4 follow-up statements
000 WWUS75 KTFX 231953 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1253 PM MST SUN DEC 23 2007 MTZ011>014-044>046-049-050-232100- /O.CAN.KTFX.HW.A.0026.071224T0600Z-071224T2100Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD... STANFORD 1253 PM MST SUN DEC 23 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. WESTERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL LIKELY OVER THE PLAINS OF CENTRAL AND NORTH CENTRAL MONTANA ON MONDAY...BUT WILL REMAIN BELOW HIGH WIND WARNING CRITERIA SPEEDS. THEREFORE THE HIGH WIND WATCH HAS BEEN CANCELLED. $$ MTZ010-240400- /O.CON.KTFX.HW.W.0024.071224T0600Z-071224T2100Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 1253 PM MST SUN DEC 23 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST MONDAY FOR EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST MONDAY. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS ABOVE 60 MPH WILL BE LIKELY ACROSS THE WARNING AREA. THE STRONGEST WINDS ARE EXPECTED MONDAY MORNING...AND WINDS ARE EXPECTED TO SUBSIDE BY MONDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 240407 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 907 PM MST SUN DEC 23 2007 MTZ010-241230- /O.CON.KTFX.HW.W.0024.071224T0600Z-071224T2100Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 907 PM MST SUN DEC 23 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST MONDAY FOR EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST MONDAY. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS ABOVE 60 MPH WILL BE LIKELY ACROSS THE WARNING AREA. THE STRONGEST WINDS ARE EXPECTED MONDAY MORNING...AND WINDS ARE EXPECTED TO SUBSIDE BY MONDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 241044 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 344 AM MST MON DEC 24 2007 MTZ010-242100- /O.CON.KTFX.HW.W.0024.000000T0000Z-071224T2100Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 344 AM MST MON DEC 24 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON FOR EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON FOR EASTERN GLACIER COUNTY. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS ABOVE 60 MPH WILL BE LIKELY ACROSS THE WARNING AREA. THE STRONGEST WINDS ARE EXPECTED THIS MORNING...AND WINDS ARE EXPECTED TO DIMINISH BY THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ COHEN
000 WWUS75 KTFX 242100 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 200 PM MST MON DEC 24 2007 MTZ010-242200- /O.EXP.KTFX.HW.W.0024.000000T0000Z-071224T2100Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 200 PM MST MON DEC 24 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. HIGH WINDS ARE NO LONGER EXPECTED OVER THE AREA. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 23, 3:15 AM MST, 58 minutes earlier.
Area forecast discussion, Dec 23, 3:15 AM MST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 315 AM MST SUN DEC 23 2007 .DISCUSSION... SYNOPSIS...CONTINUED AMPLIFIED PROGRESSIVE FLOW PATTERN WILL INCREASE THREAT FOR ACCUMULATING SNOW OVER THE MOUNTAINS...ALONG WITH HIGH WINDS OVER THE ADJACENT PLAINS. OVERALL PATTERN APPEARS TO CHANGE OVER THE REGION THROUGH NEXT WEEK...WITH COLDER TEMPERATURES BY MIDWEEK. EARLY THIS MORNING...A SHORTWAVE TROUGH WAS DIVING SOUTHWESTWARD IN NORTHWESTERLY FLOW ALOFT. SUFFICIENT LIFT AND MOISTURE WAS PROMOTING ISOLATED SNOW SHOWERS ACROSS EASTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA. THE SNOW SHOWERS WILL CONTINUE TAPERING OFF...AS THE SHORTWAVE TROUGH LOSES INFLUENCE OVER THE AREA. ADDITIONALLY...WINDS WERE SUBSIDING COINCIDENT WITH WEAKENING 700 MB FLOW...AND WEAKER FORCING DUE TO PRESSURE CHANGES. BY LATE AFTERNOON AND EARLY EVENING...A MID LEVEL RIDGE WILL BE BUILDING INTO THE REGION BRIEFLY KEEPING RELATIVELY DRY CONDITIONS ACROSS THE REGION...AS A MUCH MORE AMPLIFIED AND MOIST TROUGH OF LOW PRESSURE MOVES ONSHORE. BY LATE TONIGHT AND MONDAY...THE TROUGH APPEARS TO DIVE SOUTHWARD...WHILE A SECONDARY SHORTWAVE TROUGH / JET MAXIMUM IS EJECTED EASTWARDS ACROSS THE CWA. STRONG JET DYNAMICS AND UPPER LEVEL SUPPORT WILL OVERLAYS THE SOUTHWESTERN CWA LATE TONIGHT AND ON MONDAY...WITH ADDITIONAL JET SUPPORT FURTHER NORTHWARDS RE-ENFORCED BY THE SHORTWAVE TROUGH MOVING ACROSS CENTRAL MONTANA. AROUND 18Z...AND AREA OF MODERATE FRONTOGENESIS IS ALSO EXPECTED TO FORM OVER THE SOUTHWEST MOUNTAINS...FURTHER ENHANCING ATMOSPHERIC LIFT AT THAT TIME. AS FAR AS MOISTURE IS CONCERNED...DEEP MOIST PROFILES ARE EVIDENT OVER MUCH OF THE REGION EXCEPT OVER THE CENTRAL PLAINS OF MONTANA...WHERE DRYING EFFECTS FROM DOWNSLOPE WESTERLY FLOW WILL PREVAIL. THE DENDRITIC LAYER LOOKS TO BE MAXIMIZED IN DEPTH OVER THE SOUTHWEST MOUNTAINS...WITH SATURATED PROFILES IN THAT LAYER IN SOUTHWEST MONTANA ALSO. ONE NEGATIVE FACTOR FOR EVEN HIGHER TOTAL PRECIP AMOUNTS WILL BE THE FAST MOVEMENT OF THE SYSTEM...PREVENTING A MORE PROLONGED PRECIP EVENT. AT THE SAME RATE...FASTER SYSTEM MOTION MAY ALSO IMPLY STRONGER WINDS ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. BY 06Z MONDAY...700 MB FLOW ALREADY GOES OVER 50 KTS PER THE WRF...ECMWF...AND GFS...WITH THE 700 MB FLOW UP TO NEAR 65 KTS PER THE GFS BY 12Z MONDAY. ADDITIONALLY...CONTINUED MID LEVEL WARM AIR ADVECTION OVER THE NORTHERN HALF OF THE CWA WILL SUPPORT A STABLE LAYER...POTENTIALLY AN ISOTHERMAL OR EVEN INVERSION LAYER ABOVE MOUNTAINTOP LEVEL THROUGH AT LEAST 12Z MONDAY. ALSO...SURFACE PRESSURE RISES OF 5 TO 10 MB OVER 6 HOURS WILL BE POSSIBLE. THIS APPEARS TO BE A POTENTIALLY WIDESPREAD WIND EVENT...WITH HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS EARLY MONDAY. PRECIPITATION IS EXPECTED TO BEGIN AFTER 00Z OVER THE ROCKY MOUNTAIN FRONT...AND THEN SPREAD SOUTHEASTWARD ACROSS SOUTHWEST MOUNTAINS THROUGH TONIGHT. BY MONDAY EVENING...THE MAJORITY OF THE WIDESPREAD SNOW IS EXPECTED TO HAVE ENDED...WITH ONLY SOME SCATTERED SNOW SHOWERS OVER THE SOUTHWEST MOUNTAINS AND ROCKY MOUNTAIN FRONT. FOR THIS EVENT...ONLY ISOLATED SNOW SHOWERS ARE POSSIBLE OVER THE CENTRAL PLAINS OF MONTANA...GIVEN DRYING EFFECTS WITH DOWNSLOPE FLOW...AS LEE TROUGHING OCCURS OVER THE EASTERN HALF OF MONTANA. FOR MONDAY NIGHT AND TUESDAY...THE TROUGH CONTINUES MOVING SOUTHEAST OF THE REGION...WITH DIMINISHING WINDS AND LOWER PRECIP CHANCES...AS NORTHWESTERLY FLOW ALOFT RESUMES. HOWEVER...MID LEVEL JET SUPPORT WILL CONTINUE PRECIP CHANCES OVER THE MOUNTAINS. A RIDGE OF HIGH PRESSURE WILL BEGIN BUILDING INTO THE REGION BY TUESDAY...LIMITING PRECIP CHANCES TO THE MOUNTAINS. FORECAST RATIONALE FOR CURRENT HEADLINES... TOTAL SNOWFALL ACCUMULATIONS ACROSS THE SOUTHWEST CWA ARE EXPECTED TO RANGE FROM 3 TO 6 INCHES BELOW 6000 FEET...WITH UP TO 10 INCHES AT HIGHER ELEVATIONS. WITH REMAINING UNCERTAINTY...WE WILL BE CONTINUING THE WINTER STORM WATCH FOR BEAVERHEAD...MADISON...AND GALLATIN COUNTIES...AND LET THE DAY SHIFT CHOOSE TO ISSUE A WARNING OR ADVISORY. OVER THE ROCKY MOUNTAIN FRONT...LIGHTER SNOWFALL AMOUNTS ARE EXPECTED ON THE ORDER OF 3 TO 6 INCHES...BUT WIND GUSTS OVER 60 MPH WILL SUPPORT AN UPGRADE TO WINTER STORM WARNING OVER THE ROCKY MOUNTAIN FRONT. LIKEWISE...EASTERN GLACIER COUNTY HAS BEEN UPGRADED TO A HIGH WIND WARNING...WITH LITTLE...IF ANY...PRECIPITATION IS EXPECTED THERE. OVER PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA...A HIGH WIND WATCH HAS BEEN ISSUED TO ACCOUNT FOR POTENTIAL OF WIND GUSTS EXCEEDING 60 MPH FROM SUNDAY EVENING THROUGH MONDAY. COHEN TUE NIGHT THROUGH FRIDAY NIGHT...PROGRESSIVE UPPER PATTERN TO CONTINUE WITH SHORT WAVE TROUGHS BRINGING CHANCES OF SNOW EVERY FEW DAYS...MAINLY FOR THE MOUNTAINS OF SWRN AND WRN MT. OVER THE PLAINS EXPECT JUST A FEW PERIODS OF LIGHT SNOW OR FLURRIES WITH LITTLE ACCUMULATION. TEMPERATURES APPEAR TO BE SEASONABLY COLD DURING THIS PERIOD. REILLY SATURDAY AND SUNDAY...LATEST LONG RANGE MODELS DEPICT AN UNSETTLED WESTERLY FLOW ALOFT OVER THE PACIFIC NORTHWEST. PERIODIC DISTURBANCES WILL FLOW THROUGH DURING THE PERIOD. MOST PRECIPITATION WILL REMAIN CONFINED TO THE MOUNTAINS WITH ONLY A SLIGHT CHANCE FOR THE PLAINS. WESTERLY WINDS WILL LIKELY BE GUSTY ALONG THE FRONT RANGE AND THE CENTRAL PLAINS WHICH WILL KEEP TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL THROUGH MUCH OF THE PERIOD. SAUCIER && .AVIATION... UPPER LEVEL SHORTWAVE TROUGH CONTINUES TO MOVE ACROSS WESTERN AND CENTRAL MONTANA WITH MID AND HIGH LEVEL CLOUDS MOVING EAST OF THE FORECAST AREA BY 15Z. SCATTERED TO NUMEROUS SNOW SHOWERS WILL IMPACT MOUNTAIN LOCATIONS FOR AREAS IFR/LIFR CONDITIONS AND OBSCURATIONS THROUGH 12Z. LOWER ELEVATIONS WILL SEE WIDESPREAD VFR CONDITIONS EXCEPT FOR LOCAL MVFR IN SNOW SHOWERS. MOSTLY CLEAR SKIES AND WIDESPREAD VFR CONDITIONS WILL PREVAIL THROUGH THE DAY ON SUNDAY. ANOTHER SHORTWAVE APPROACHES MONTANA AFTER 00Z MONDAY WITH INCREASING MID AND HIGH LEVEL CLOUDS. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 40 31 41 23 / 0 20 20 10 CTB 37 22 37 18 / 0 30 20 10 HLN 32 27 34 19 / 20 30 60 30 BZN 33 22 34 16 / 30 40 70 40 WEY 19 10 23 6 / 50 60 100 60 DLN 32 23 29 14 / 20 50 80 30 HVR 32 21 34 18 / 20 20 30 10 LWT 37 20 36 20 / 10 20 40 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THIS EVENING THROUGH MONDAY AFTERNOON FOR MTZ011>014-044>046-049-050. WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR MTZ008-015-055. WINTER STORM WARNING FROM 11 PM THIS EVENING TO 2 PM MST MONDAY FOR MTZ009-048. HIGH WIND WARNING FROM 11 PM THIS EVENING TO 2 PM MST MONDAY FOR MTZ010. && SHORT TERM...COHEN LONG TERM...REILLY/SAUCIER AVIATION...MPJ WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 22, 10:38 PM MST, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1038 PM MST SAT DEC 22 2007 MTZ009-010-048-240545- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 1038 PM MST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT A PACIFIC STORM SYSTEM WILL BRING SNOW ACCUMULATIONS OF 1 TO LOCALLY 3 INCHES TO THE REGION TONIGHT...WITH THE HIGHEST AMOUNTS OVER THE ROCKY MOUNTAIN FRONT. ACCUMULATIONS OF UNDER ONE INCH ARE EXPECTED OVER THE PLAINS. ALSO...SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE OVER THE REGION TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM SYSTEM WILL BRING STRONG WINDS AND TOTAL SNOW ACCUMULATIONS OF 3 TO 5 INCHES SUNDAY NIGHT AND MONDAY...WITH THE HIGHEST AMOUNTS OVER THE ROCKY MOUNTAIN FRONT. ACCUMULATIONS UNDER ONE INCH ARE EXPECTED OVER THE PLAINS. A WINTER STORM WATCH IS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT FROM SUNDAY NIGHT THROUGH MONDAY AFTERNOON...AND A HIGH WIND WATCH IS IN EFFECT FOR EASTERN GLACIER COUNTY FROM SUNDAY NIGHT THROUGH MONDAY AFTERNOON. FOR THE REMAINDER OF THE WEEK...WEAKER STORM SYSTEMS WILL BRING PERIODIC CHANCES FOR LIGHT SNOW...WITH THE HIGHEST ACCUMULATIONS OVER THE ROCKY MOUNTAIN FRONT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011>014-044>047-049>054-240545- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- 1038 PM MST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT A PACIFIC STORM SYSTEM WILL BRING SNOW ACCUMULATIONS OF 1 TO LOCALLY 3 INCHES TO THE MOUNTAINS TONIGHT...WITH ANY ACCUMULATION UNDER ONE INCH OVER THE PLAINS. ALSO...SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE OVER THE REGION TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM SYSTEM WILL BRING STRONG WINDS AND TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES TO THE MOUNTAINS SUNDAY NIGHT AND MONDAY... WITH ANY ACCUMULATION UNDER ONE INCH OVER THE PLAINS. FOR THE REMAINDER OF THE WEEK...WEAKER STORM SYSTEMS WILL BRING PERIODIC CHANCES FOR LIGHT SNOW...WITH THE HIGHEST ACCUMULATIONS OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-055-240545- BEAVERHEAD-MADISON-GALLATIN- 1038 PM MST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT A PACIFIC STORM SYSTEM WILL BRING SNOW ACCUMULATIONS OF 2 INCHES TO THE REGION TONIGHT...WITH LOCALLY 5 INCHES POSSIBLE OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM SYSTEM WILL BRING STRONG WINDS AND TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES SUNDAY NIGHT AND MONDAY...WITH THE HIGHEST AMOUNTS OVER THE MOUNTAINS. LIGHTER ACCUMULATIONS ARE EXPECTED OVER THE VALLEYS. A WINTER STORM WATCH IS IN EFFECT FROM SUNDAY NIGHT THROUGH MONDAY AFTERNOON. FOR THE REMAINDER OF THE WEEK...WEAKER STORM SYSTEMS WILL BRING PERIODIC CHANCES FOR LIGHT SNOW...WITH THE HIGHEST ACCUMULATIONS OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. COHEN
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 4:09 AM MST | Winter Storm Warning | TFX | 41 hr | |
| Dec 23, 4:13 AM MST | High Wind Watch | TFX | 9 hr | |
| Dec 23, 1:35 PM MST | Snow and Blowing Snow Advisory | TFX | 31 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.